# SDR DALA2019050602813

- Difficulty date: May 5, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 75,359 hours, 55,990 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Defective
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE FAILED TO DEPLOY WORK CARD # 88-0525-8-0408 SLIDE D29984-213 S/N 1241 MFG DATE MAR 2000. FND LANYARD ON COVER BAD REPLCD SAME. (LP1060688)
